NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"Hello, my boyfriend has eczema and I've changed his soap to premiere cool n I apply vitamin E on it after he showers but it keep coming back. so what medication would you recommend please"

    User Avatar
    A 27 years year old female asked:
    2 years ago
    Hello, my boyfriend has eczema and I've changed his soap to premiere cool n I apply vitamin E on it after he showers but it keep coming back. so what medication would you recommend please
    Dr. Faith A answered:
    2 years ago
    Hello. Is this really Eczema? if so, apart from change of soap, he also needs to improve his personal hygiene, plus a good antifungal cream which he will use for up to a week after the lesions have disappeared. Better still, we recommend that a dermatologist takes a look at it/him for better review and treatment. Do you know one? If not, send a mail to findadoctor@kangpe.com. All the best.
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app